Higher-order optimality conditions for a minimax


Luu, Do Van ; Oettli, Werner


URL: http://ub-madoc.bib.uni-mannheim.de/16080
Document Type: Article
Year of publication: 1996
The title of a journal, publication series: Bulletin of the Australian Mathematical Society
Page range: 509-516
Place of publication: Canberra
Publishing house: The Australian Mathematical Publ. Assoc.
ISSN: 0004-9727
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik VII (aufgelöst)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Luu, Do Van ; Oettli, Werner (1996) Higher-order optimality conditions for a minimax. Bulletin of the Australian Mathematical Society Canberra 509-516 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item